# SDR DALA2024012301041

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 27,440 hours, 10,580 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 16,776 hours, 6,289 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH013864
- Condition: Inoperative
- Location: Right
- Part time: 16,776 hours, 6,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3828 - DIV - TO MEM DUE TO LOSS OF RIGHT ENGINE GENERATOR. APU WOULD NOT START. CORRECTIVE ACTION: #2 GCU FAULTS IDG. REPLACED RIGHT ENGINE IDG. REPLACED APU IGNITOR PLUG. RIGHT ENGINE GENERATOR AND APU OPS CHECK GOOD.
